# SDR CALA2020020800341

- Difficulty date: February 4, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 69,340 hours, 24,878 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61121
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ELB LP 4484477 FWD CARGO DOOR HAS AN OUT OF LIMITS DENT 10IN ABOVE DOOR HANDLE AND 3IN AFT OF DOOR HANDLE CENTER LINE REF AAR N/R 99873705 ACCOMPLISHED PERMINENT REPAIR AT FWD CARGO DOOR PER REF B737 SRM 52-00-00 REP 2 FIG 201 CAT A REPAIR
